Keywords : fractional differential equations

Solving System of a Linear Fractional Differential Equations by Using Laplace Transformation

Shaker M. Rashid; Yaseen T. Mustafa

AL-Rafidain Journal of Computer Sciences and Mathematics, 2007, Volume 4, Issue 2, Pages 135-142
DOI: 10.33899/csmj.2007.164021

In this paper, we provide a solution to the system of non-integer differential equation of order  0 < q < 1, by the technique of Laplace transformation and with interest to property of Mittag-Leffler function, with the help of  the programming technique of Maple.